MathSciNet Relay Station
MathSciNet bibliographic data
MR513682 (58 #23954) 49F22
Hardt, Robert M. On boundary regularity for integral currents or flat chains modulo two minimizing the integral of an elliptic integrand. Comm. Partial Differential Equations 2 (1977), no. 12, 1163–1232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement